# SDR TZ02004F00000

- Difficulty date: February 13, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N5060M
- Make and model: Bbavia 8GCBC
- Aircraft serial: 32679
- Engine: Lyc O360C1E
- Propeller: Hartzl HCC2YR1
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 2709
- Condition: Cracked
- Location: Aileron
- Part time: 770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDUCTED ANNUAL INSPECTION ON AIRCRAFT.  FOUND BOTH LEFT AND RT AILERON CONTROL ROD ATTACH POINTS TO CONTROL SURFACES TO BE CRACKED.  SPECULATE DAMAGE MAY HAVE BEEN INDUCED BY WIND ACTION AND LACK OF USE OF CONTROL SURFACE LOCK.
